Implicit function theorem for locally blow-analytic functions  [ Théorème des fonctions implicites pour les fonctions localement "blow-analytiques" ]
Annales de l'Institut Fourier, Tome 51 (2001) no. 4, p. 1089-1100
Nous montrons le théorème des fonctions implicites pour les fonctions localement "blow- analytiques" et, comme application de l'utilisation des homéomorphismes "blow- analytiques", nous donnons une méthode très facile pour résoudre les singularités des courbes analytiques.
In this paper we prove the implicit function theorem for locally blow-analytic functions, and as an interesting application of using blow-analytic homeomorphisms, we describe a very easy way to resolve singularities of analytic curves.
DOI : https://doi.org/10.5802/aif.1846
Classification:  58C05,  58K99,  14Pxx
Mots clés: blow-analytique, arc-analytique
@article{AIF_2001__51_4_1089_0,
     author = {Paunescu, Laurentiu},
     title = {Implicit function theorem for locally blow-analytic functions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {4},
     year = {2001},
     pages = {1089-1100},
     doi = {10.5802/aif.1846},
     zbl = {0996.58008},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2001__51_4_1089_0}
}
Paunescu, Laurentiu. Implicit function theorem for locally blow-analytic functions. Annales de l'Institut Fourier, Tome 51 (2001) no. 4, pp. 1089-1100. doi : 10.5802/aif.1846. http://www.numdam.org/item/AIF_2001__51_4_1089_0/

[1] C. Camacho; P. Sad Invariant varieties through singularities of holomorphic vector fields, Annals of Math., Tome 115 (1982) | MR 657239 | Zbl 0503.32007

[1] E. Bierstone; P. D. Milman Arc-analytic functions, Invent. Math., Tome 101 (1990), pp. 411-424 | Article | MR 1062969 | Zbl 0723.32005

[2] T. Fukui; S. Koike; T.-C. Kuo Blow-analytic equisingularities, properties, problems and progress, Real analytic and algebraic singularities, Longman (Pitman Research Notes in Mathematics Series) Tome 381 (1997), pp. 8-29 | Zbl 0954.26012

[3] T. Fukui; T.-C. Kuo; L. Paunescu Constructing blow-analytic homeomorphisms (Submitted)

[4] H. Hironaka Introduction to real-analytic sets and real-analytic maps, Quaderni dei Gruppi di Ricerca Matematica del Consiglio Nazionale delle Ricerche, Istituto Matematico "L. Tonelli" dell'Università di Pisa (1973)

[5] M. Kobayashi; T.-C. Kuo On Blow-analytic equivalence of embedded curve singularities, Real analytic and algebraic singularities, Longman (Pitman Research Notes in Mathematics Series) Tome 381 (1997), pp. 30-37 | Zbl 0899.32002

[6] T.-C. Kuo The modified analytic trivialization of singularities, J. Math. Soc. Japan, Tome 32 (1980), pp. 605-614 | Article | MR 589100 | Zbl 0509.58007

[7] T.-C. Kuo On classification of real singularities, Invent. Math., Tome 82 (1985), pp. 257-262 | Article | MR 809714 | Zbl 0587.32018

[8] T.-C. Kuo; J. N. Ward A Theorem on almost analytic equisingularity, J. Math. Soc. Japan, Tome 33 (1981), pp. 471-484 | Article | MR 620284 | Zbl 0476.58004

[9] K. Kurdyka Ensembles semi-algébriques symétriques par arcs, Math. Ann., Tome 282 (1988), pp. 445-462 | Article | MR 967023 | Zbl 0686.14027

[10] K. Kurdyka Points réguliers d'un sous-analytique, Ann. Inst. Fourier, Grenoble, Tome 38 (1988) no. 1, pp. 133-156 | Article | Numdam | MR 949002 | Zbl 0619.32007

[11] A. Parusi#X0144;Ski Subanalytic Functions, Trans. of the A.M.S, Tome 344 (1994) no. 2, pp. 583-595 | Article | Zbl 0819.32006

[12] A. Parusi#X0144;Ski Lipschitz stratification of subanalytic sets, Ann. École Norm. Sup., Tome tome 27 (1994) no. 6, pp. 661-696 | Numdam | MR 1307677 | Zbl 0819.32007

[13] L. Paunescu An example of blow-analytic homeomorphism, Real analytic and algebraic singularities, Longman (Pitman Research Notes in Mathematics Series) Tome 381 (1997), p. 62-63 | Zbl 0896.58012